Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am body builder. Taken hgh kigtropin. Gaining weight. Why gaining weight instead of losing?

Hi i am a 40 year old bodybuilder ,before i started taken hgh kigtropen i was 9 stone 8lb , iv been on it for 3 weeks taking 2 and a half iu every second day , my weight has gone up to 10 stone over the 3 weeks , i have a very good clean diet , just dont understand why my weight has went up so fast when i thought it would come down a little . many thanks jo
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
Hi Jo
thanks for posting your query on healthcare magic.
Since you are a BODYBUILDER yourself you will know details about the diet and nutritional constituents of all foods and supplements you are taking .
i will just mention the basic principle of weight gain or loss. If the total calories taken out of the food and supplements you are taking is more than the total calories you burn , definitely you will gain weight .What i would suggest , contact a dietitian who will calculate the total calories by the diet you are consuming .Restrict those calories to lesser than what you burn .
Increase the cardio training and cardio workout timing more than the existing timing and try to balance it with the weight training in such a way that you concentrate more on the cardio and stretching .
I hope i have answered your query and if any further doubts do post again
God bless
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor